# SDR AALA202311159914

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 34,961 hours, 14,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 0.75 INCH CRACKED ON INTERCOSTAL AT AIRCRAFT STA 312 TO 328, LBL 45.6, AND WATERLINE 207. REMOVE AND REPLACED INTERCOSTAL. PER AARD 51.00.05.
